# SDR AALA20040392

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON SEAT 7D INOPERATIVE.  REPLACED LIGHT SOCKET ASSEMBLY FOR EMERGENCY LIGHT ON SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
